Thanks Jenny, I just stopped the duloxitine and am switching to Prozac, I tried to endure the side effects but they made me bedridden, migraines, light sensitivity, no appetite, body aches like i had the flu, with fevers also. No thanks.
My doctor just started paxil, I was good for a month but pain is back.
I never took that one but I did try celexa 20 mg & it was the worst thing I could of ever done. I took the pill & the next day I had this terrible burning sensation in my stomach & I called the dr. & he said oh you will feel this way until it gets in your system so I tried it for 2 more weeks even though it did not feel right. When I went to my kidney dr & told him the story he said it was too strong for me & to quit taking it. I have had nothing but trouble with my stomach since then. It just added to the endo & adhesions. This all took place 2 years ago & my stomach burns like crazy. I would never take another antidepressant again. I would do some research on it & it all depends how it effects you. I guess I have a delicate stomach. Good luck to you & try 7 find out what you could about it. I look everything up on line. Take care. I see a therapist but that is how far I will go. I think they suggest antidepressants because it sends messages to the brain & I guess that is suppose to make you feel better.
We never share your personal information with anyone.